# SDR TC8A96013

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Ribs
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB L/E HAS 3 RIBS CORRODED, LEVEL 2.  REPAIRED AFFECTED AREA PROPERLY AS PER SRM 55-3-0.  (M)
